Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
138 Doctors are Online

Noticed reddish color in some parts of the body. Sometimes itching. What to do?

User rating for this question
Excellent
Answered by

Dermatologist
Practicing since : 2006
Answered : 2836 Questions
Question
Hi,

there are in couple of places in my body that a 'Reddish colour' is visible, its some timei itching...only a colour difference in skin not as boil or any swollen items.
Posted Sat, 3 Aug 2013 in Skin Hair and Nails
 
 
Answered by Dr. Gaurav Patel 57 minutes later
Hi
Welcome to healthcare magic forum
I understand your concern regarding your skin problem.
Reddish color change in skin may be due to many reasons. Allergy, infection, drug induced are common reasons.
There is nothing to worry about it as there is no swelling or no boil like lesion.

I would like to know about following question to comment specifically.
- Since how long you have this red spot?
- Apart from cholesterol medicine have you taken other medicine recently?
- Is there regular sun exposure?
- Do you feel pain, itching or burning?
- Is it stable or gradually increase?

Awaiting your response
Let me know if you have any further query.
Regards,

Above answer was peer-reviewed by
 
Follow-up: Noticed reddish color in some parts of the body. Sometimes itching. What to do? 18 minutes later
Hi, its a continuation to the earlier reply.

the itching i am having is ' an itchness on Numbness area in our body'.

Is it stable or gradually increase?

its gradullary increasing and decreasing..on a circualar shape...:(
 
 
Answered by Dr. Gaurav Patel 10 minutes later
Hello
Thank you for your reply.
It looks like pityriasis rosecea or allergic dermatitis.
Tab Levocetrizine once at night is said to be helpful in such condition.
You can apply clotrimazole with betamethasone(candid -b)cream over it twice a day.
Keep your skin clean and dry.
Wear loose, cotton and full cloths.
Avoid smoking, stress and alcohol.
It is better to consult dermatologist if it do not subside in some days.
I hope I answered your query.
Let me know if you have any query.
Regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor